Ahmad Muchlis

Achmad Muchlis, Ph.D.

Lektor

Fakultas Matematika dan Ilmu Pengetahuan Alam
Institut Teknologi Bandung
Jl. Ganesa 10 Bandung, 40132, Indonesia
Email: muchlis{at}math.itb.ac.id
Telepon: +62 (22) [2502545]
Fax: +62 (22) [2506450]

Pendidikan

  1. Sarjana : Institut Teknologi Bandung, 1983
  2. Doktor : University of Wisconsin, USA, 1991

Bidang Penelitian

Publikasi

  1. Irwansyah, Barra, A., Muchtadi-Alamsyah, I., Muchlis, A. Suprijanto, D., Skew-cyclic codes over Bk, Journal of Applied Mathematics and Computing, 15 March 2017, Pages 1-16
  2. Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto, Codes over an infinite family of algebras, Journal of Algebra Combinatorics Discrete Structures and Applications 4(2), 2017, 131-140.
  3. Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto, A Note on The Enumeration of Euclidean Self-Dual Skew-Cyclic Codes over Finite Fields, Mathematics in Computer Science (submitted, 2017), arXiv preprint arXiv:1705.06049
  4. Irwansyah, I.Muchtadi-Alamsyah, A.Barra, Muchlis,D.Suprijanto, Construction of Theta-Cyclic Codes over an Algebra of Order 4, Proceeding of 3rd  International Conference on Computation for Science and Technology, Advances in Computer Science Research,  (2015), doi:10.2991/iccst-15.2015.27
  5. Irwansyah, Muchlis, I. Muchtadi-Alamsyah, D. Suprijanto, A. Barra, Construction of weakly self dual normal basis and its application in orthogonal transform encoding cyclic codes, EPJ Web of Conferences 68 (2014) 00040
  6. Irwansyah, I. Muchtadi-Alamsyah, Muchlis, A. Barra, Self-Dual Normal Basis of a  Galois Ring, Journal of Mathematics, 2014 (2014) doi: 10.1155/2014/258187
  7. Irwansyah, Muchlis, D. Suprijanto and I. Muchtadi-Alamsyah, On almost weakly self-dual normal bases, Proceeding International Conference on Mathematics, Statistics and Applications, 2012, PM9.
  8. Astuti, Irawati, I. Muchtadi, A. Muchlis, A. Akbar, Using the Algebra of Hypergraphs for the Reconstruction of Phylogenetic Trees, International Journal of Tomography and Statistics, vol 12 no F09 (2009) 105-110.

#—muchlis@math.itb.ac.id—#

 

Berita Terkait

EnglishIndonesia